RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Liskovets, Oleg Anisimovich

Statistics Math-Net.Ru
Total publications: 46
Scientific articles: 46

Number of views:
This page:290
Abstract pages:3365
Full texts:1946
References:54
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person21458
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196822

Publications in Math-Net.Ru
1991
1. O. A. Liskovets, “Regularization of ill-posed mixed variational inequalities”, Dokl. Akad. Nauk SSSR, 317:2 (1991),  300–304  mathnet  mathscinet  zmath; Dokl. Math., 43:2 (1991), 384–387
2. O. A. Liskovets, “Regularization of ill-posed monotone variational inequalities on approximately given sets”, Differ. Uravn., 27:10 (1991),  1830–1833  mathnet  zmath
1990
3. O. A. Liskovets, “Discrete regularization of optimal control problems on ill-posed monotone variational inequalities”, Izv. Akad. Nauk SSSR Ser. Mat., 54:5 (1990),  975–989  mathnet  mathscinet  zmath; Math. USSR-Izv., 37:2 (1991), 321–335
1989
4. O. A. Liskovets, “Regularization of optimal control problems on ill-posed variational inequalities”, Dokl. Akad. Nauk SSSR, 304:1 (1989),  29–32  mathnet  mathscinet  zmath; Dokl. Math., 39:1 (1989), 19–22
5. O. A. Liskovets, “Regularization of variational inequalities with pseudomonotone operators on approximately defined domains”, Differ. Uravn., 25:11 (1989),  1970–1977  mathnet  mathscinet; Differ. Equ., 25:11 (1989), 1395–1401
1987
6. O. A. Liskovets, “External approximations for the regularization of monotone variational inequalities”, Dokl. Akad. Nauk SSSR, 296:1 (1987),  21–25  mathnet  mathscinet  zmath; Dokl. Math., 36:2 (1988), 220–224
7. O. A. Liskovets, “Regularization of problems with monotone operators in the case of discrete approximation of spaces and operators”, Zh. Vychisl. Mat. Mat. Fiz., 27:1 (1987),  3–15  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 27:1 (1987), 1–8
1986
8. O. A. Liskovets, “Discrete regularization of problems with arbitrarily perturbed monotone operators”, Dokl. Akad. Nauk SSSR, 289:5 (1986),  1056–1059  mathnet  mathscinet  zmath
1985
9. O. A. Liskovets, “Discrete convergence of elements and operators for ill-posed problems with a monotone operator”, Dokl. Akad. Nauk SSSR, 280:5 (1985),  1058–1062  mathnet  mathscinet  zmath
1984
10. Ya. I. Al'ber, O. A. Liskovets, “The principle of the smoothing functional for solution of equations of the first kind with monotone operators”, Differ. Uravn., 20:5 (1984),  811–817  mathnet  mathscinet  zmath
1983
11. O. A. Liskovets, “Regularization of problems with discontinuous monotone arbitrarily perturbed operators”, Dokl. Akad. Nauk SSSR, 272:1 (1983),  30–34  mathnet  mathscinet  zmath
1982
12. O. A. Liskovets, “Consistent discretization in variational methods for solving ill-posed extremal problems”, Differ. Uravn., 18:8 (1982),  1383–1394  mathnet  mathscinet
13. O. A. Liskovets, “Theory and methods of solving ill-posed problems”, Itogi Nauki i Tekhn. Ser. Mat. Anal., 20 (1982),  116–178  mathnet  mathscinet  zmath; J. Soviet Math., 34:3 (1986), 1656–1696
1981
14. O. A. Liskovets, “On the Maslov–Morozov property in the method of regularization for nonlinear equations of the first kind”, Dokl. Akad. Nauk SSSR, 258:3 (1981),  544–547  mathnet  mathscinet  zmath
1980
15. O. A. Liskovets, “A projection method for realizing the method of the residual for nonlinear equations of the first kind with a perturbed operator”, Differ. Uravn., 16:4 (1980),  723–731  mathnet  mathscinet
1979
16. O. A. Liskovets, “Discrete schemes in the regularization method for incorrect extremal problems”, Dokl. Akad. Nauk SSSR, 248:6 (1979),  1299–1303  mathnet  mathscinet  zmath
1978
17. O. A. Liskovets, “The smoothing functional principle for regularizing equations with a closed operator”, Dokl. Akad. Nauk SSSR, 241:4 (1978),  757–760  mathnet  mathscinet  zmath
18. O. A. Liskovets, “The principle of the smoothing functional in the discretized regularization method”, Differ. Uravn., 14:12 (1978),  2244–2248  mathnet  mathscinet
19. O. A. Liskovets, “The principle of a smoothing functional in the projection method of finding regularized solutions for equations of the first kind”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 11,  55–62  mathnet  mathscinet  zmath
1977
20. O. A. Liskovets, “Optimal properties of the smoothing functional principle”, Dokl. Akad. Nauk SSSR, 234:2 (1977),  298–301  mathnet  mathscinet  zmath
1976
21. O. A. Liskovets, “A method of choosing the regularization parameter to solve nonlinear ill- posed problems”, Dokl. Akad. Nauk SSSR, 229:2 (1976),  292–295  mathnet  mathscinet  zmath
22. O. A. Liskovets, “A method for the approximation of regularized solutions for nonlinear equations of the first kind with an inexact operator”, Differ. Uravn., 12:12 (1976),  2233–2241  mathnet  mathscinet  zmath
23. O. A. Liskovets, “The discretization of variational methods for the solution of ill-posed problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1976, 10,  101–104  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 20:10 (1976), 81–84
24. O. A. Liskovets, “Computation of the values of closable operators”, Sibirsk. Mat. Zh., 17:6 (1976),  1327–1332  mathnet  mathscinet  zmath; Siberian Math. J., 17:6 (1976), 972–976  isi
1974
25. O. A. Liskovets, “On the solution of ill-posed problems with a closable operator”, Dokl. Akad. Nauk SSSR, 219:5 (1974),  1069–1071  mathnet  mathscinet  zmath
26. O. A. Liskovets, “The solution of equations of the first kind with a closable operator”, Differ. Uravn., 10:10 (1974),  1866–1871  mathnet  mathscinet  zmath
27. O. A. Liskovets, “Calculation of the values of a closed unbounded operator”, Differ. Uravn., 10:2 (1974),  290–300  mathnet  mathscinet
1973
28. O. A. Liskovets, “Method of $\varepsilon $-quasisolutions for equations of the first kind”, Differ. Uravn., 9:10 (1973),  1851–1861  mathnet  mathscinet  zmath
29. O. A. Liskovets, “Regularization of ill-posed convolution type equations by means of generalized summation of integrals”, Differ. Uravn., 9:8 (1973),  1503–1510  mathnet  mathscinet  zmath
1972
30. O. A. Liskovets, “Regularization of equations with a closed operator”, Differ. Uravn., 8:9 (1972),  1698–1700  mathnet  mathscinet  zmath
1971
31. O. A. Liskovets, “Stability of quasi-solutions for equations with a closed operator”, Differ. Uravn., 7:9 (1971),  1707–1709  mathnet  mathscinet
32. O. A. Liskovets, “The norm of an element as a regularizing functional”, Differ. Uravn., 7:8 (1971),  1531–1533  mathnet  mathscinet  zmath
33. O. A. Liskovets, “The regularization method for nonlinear problems with a closed operator”, Sibirsk. Mat. Zh., 12:6 (1971),  1311–1317  mathnet  mathscinet  zmath; Siberian Math. J., 12:6 (1971), 946–950
1970
34. O. A. Liskovets, “The regularization of linear equations in Banach spaces. II”, Differ. Uravn., 6:11 (1970),  2094–2095  mathnet  mathscinet  zmath
35. O. A. Liskovets, “Regularization of equations with a closed linear operator”, Differ. Uravn., 6:7 (1970),  1273–1278  mathnet  mathscinet  zmath
1969
36. O. A. Liskovets, “Regularization of ill posed problems, and a connection with the method of quasisolutions”, Differ. Uravn., 5:10 (1969),  1836–1844  mathnet  mathscinet  zmath
37. O. A. Liskovets, “Ill-posed problems and the stability of quasisolutions”, Sibirsk. Mat. Zh., 10:2 (1969),  373–385  mathnet  mathscinet  zmath; Siberian Math. J., 10:2 (1969), 266–274
1968
38. O. A. Liskovets, “The regularization of linear equations in Banach spaces”, Differ. Uravn., 4:6 (1968),  1136–1139  mathnet  mathscinet  zmath
39. O. A. Liskovets, “The numerical solution of certain ill-posed problems by the method of quasisolutions”, Differ. Uravn., 4:4 (1968),  735–742  mathnet  mathscinet  zmath
1967
40. V. V. Bobkov, O. A. Liskovets, “More on exact estimates in Rothe's method”, Differ. Uravn., 3:8 (1967),  1325–1333  mathnet  mathscinet
41. O. A. Liskovets, “Incorrect problems with a closed non-invertible operator”, Differ. Uravn., 3:4 (1967),  636–646  mathnet  mathscinet  zmath
1966
42. O. A. Liskovets, “Regularization of incorrect problems for equations of mathematical physics”, Differ. Uravn., 2:8 (1966),  1128–1131  mathnet  mathscinet  zmath
43. V. V. Bobkov, O. A. Liskovets, “Exact estimates in the Rothe method”, Differ. Uravn., 2:5 (1966),  640–646  mathnet  mathscinet  zmath
1965
44. O. A. Liskovets, “The method of straight lines”, Differ. Uravn., 1:12 (1965),  1662–1678  mathnet  mathscinet
45. O. A. Liskovets, “The hyperplane method in non-stationary problems with a self-conjugate operator”, Differ. Uravn., 1:2 (1965),  255–259  mathnet  mathscinet  zmath
46. O. A. Liskovets, “The method of straight lines for one-dimensional mixed non-stationary problems and estimation of the mean square error”, Zh. Vychisl. Mat. Mat. Fiz., 5:2 (1965),  360–363  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 5:2 (1965), 273–278

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020